# SDR SCNA20121218091

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 49,055 hours, 18,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT LIGHT LENS MISSING.  MAINTENANCE INSTALLED NEW EXIT LIGHT LENS.
